# SDR N6WA2013011610

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 20,122 hours, 13,741 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 271GLF, HAS SOFT SPOTS.  R & R FLOORBOARD IAW AMM 53-00-47.
